# SDR UALA2011122707105

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 40,974 hours, 4,995 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS SYSTEM BELOW MINIMUM DISPATCH REQUIREMENTS.  STATUS  MSG02- ACTIVE CRUISE HARD; PITCH TRIM CHANNEL (CENTER) DOES NOT FOLLOW TRIM UP COMMAND. DB- PRIMARY FLIGHT COMPUTER (LEFT) MSG03- ACTIVE CRUISE HARD; PITCH TRIM CHANNEL (CENTER) DOES NOT FOLLOW TRIM UP COMMAND.MSG-2710303 LATCHD ER MODE MSG-2710000 ACTIVE ER HARD MSG-2710000 ACTIVE ER HARD.
